05-18-2003, 01:44 AM #1alevok Guest
god damn doctor confused me about GH
Ok I have been using GH for 82 days now without t-3 and insulin . The doc that I talked to told me that GH itself could cause obesity and thyroid disfunction in the future. I am running 4 iu ed and thinking about adding lt-3 and insulin just to be on the safe side. What do you guys think about what doc said? Any info will be appreciated.
05-18-2003, 03:02 AM #2Junior Member
- Join Date
- May 2003
How did you approach your doc about you juice usage? Do you get monitored by him/her? I want to ask some question to my doc and get checked out but dont want to get screwed. but when i think about it i dont think a doc would screw ya because there out to help you. I just bitch out on asking for some reason.
05-19-2003, 03:02 AM #3alevok Guest
In Turkey you can talk to doc about AS cause they are legal here.
SGFuryZ you just mentioned about my situation with GH, even though I eat tons of junk food recently I do not gain any fat and I am still lean. Still not decided wheter I use slin and t3 or not. GH experienced bro, please help this bro out.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)